MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 M.R.I. IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 9.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 M.R.I. IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 9.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0602850
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Expiry date (10/2023).
 
Event or Problem Description
It was reported that during a port placement, the catheter needle was allegedly broken.The procedure was completed using another port.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: this is the first complaint reported to date for this product and lot, therefore a device history review is not required.Investigation summary: one m.R.I.Port, one catheter, one flushing connector, one introducer needle, one straight non-coring needle, one right-angle non-coring needle, one vein pick, two catheter locks, one guidewire in a guidewire hoop, one introducer peel-apart sheath and vessel dilator, one safety infusion set, two luer caps, and one tunneler were returned for evaluation.Gross, microscopic visual and functional testing were performed.The investigation is confirmed for the reported needle break issue as multiple cracks were observed on the proximal needle hub.Leaks from the needle hub were observed upon infusion of the device; the needle was only able tp aspirate air within the syringe.A definitive root cause could not be determined.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 07/2024), g3.H11: h6 (results and conclusion), e3.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H10: d4 (expiry date: 07/2024).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
M.R.I. IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 9.6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11009815
Report Number3006260740-2020-20923
Device Sequence Number4496371
Product Code LJT
UDI-Device Identifier00801741025754
UDI-Public(01)00801741025754
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K873213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0602850
Device Catalogue Number0602680
Device Lot NumberREDZ3189
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2021
Initial Date Received by Manufacturer 11/18/2020
Supplement Date Received by Manufacturer04/27/2021
07/19/2021
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date05/21/2021
07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR